# SDR SCNA99609

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT STATION 875 INBOARD LT GALLEY TRACK STOP FITTING WAS FOUND CORRODED. REMOVED AND REPLACED STOP TRACK FITTING IAW DC10 SRM 513101 VOL 2.
